Addiction Survivors

Notices

Reply
Unread 12-30-2009, 09:43 AM   #1
kickyboy18
Junior Member
 
Posts: 2
Default need some advise please!!!!

Hi Everyone , I'm new. I have been checking the posts for side effects and don't see anyone experiencing mine. I have been on sub since the middle of Oct 09. I take 4mgs per day, one 2mg in the morning and one 2mg at about 5:00pm. Cravings and wd were under control and I wasn't having any side effects at all until the beginning of Dec. I too get that high wasted feeling and get extremely sleepy right after the melt. I can handle that however the most worrisome thing for me is since Dec I feel as though I am unable to control my legs. It got so extreme I went to my primary care doc and upon exam she discovered the reflexes in my legs were hyper reflexive. She set me for tests MRI of my brain to check for ms or tumor. Test came back neg . So just for a kick I skipped two days of my sub. Guess what the symptoms subsided. The problem is after the half life wore off I was having cravings and wd feelings all over again. I had mentioned this to the doc that writes my sub script and she said she never heard of that before. I am sorry for the long post. I would welcome any and all insight.

Thanx
kickyboy18 is offline   Reply With Quote
Unread 12-30-2009, 09:51 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi kickyboy18, welcome. I've not heard of that side effect before, but since it subsided when you stopped the Suboxone, have you thought about or talked with your doctor about reducing your dose? The sleepiness is generally a sign that a patient can try a dose reduction. You might find that even a small reduction would make you feel a lot better.

Thought I'd throw that out there.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 12-30-2009, 07:07 PM   #3
kickyboy18
Junior Member
 
Posts: 2
Default

Thanks Nancy for the advise I'll try anything at this point.

Kerry
kickyboy18 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 11:29 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors